Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 02, 2014, 01:52:28 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632720
  • Total Topics: 47930
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: vitamin supplements  (Read 2603 times)

0 Members and 1 Guest are viewing this topic.

Offline dinaB

  • Member
  • Posts: 6
vitamin supplements
« on: May 29, 2008, 03:17:18 PM »
My daughter has had HIV for about 12 years.  She first started treatment 4 yrs ago with a CD4 count of 32.  Four months ago her CD4 count was 254.  She just went to the Dr yesterday and her CD4 count went up to 550 (this is the highest its ever been).  I asked her if she was doing anything different and she said she's been taking vitamin supplements again.  She takes a Diabetes Support pack with vitamins, cinnamon/chromiun, alpha lipoic acid, selenium, folic acid, CoQ-10, and vitamin C.  She has also been taking an amino acid supplement, and a fish/flax/borage supplement.  Could this have something to do with her CD4 count going up?  But the funny thing is she has been feeling sick for the last few months.  We assumed her CD4 count was going down and then I looked on this site and found the information about immune reconstitution syndrome.  We think this may be why she has been feeling sick. 
« Last Edit: May 29, 2008, 03:50:32 PM by dinaB »

Offline redhotmuslbear

  • Member
  • Posts: 605
  • A genuine certified freak of nature, and a hot one
Re: vitamin supplements
« Reply #1 on: May 30, 2008, 01:29:20 PM »
Dina,
Your daughter's CD4 improvement is certainly due to having fewer HIV bugs around, not the vitamins.

Still, don't write-down your daughter's current illness as IRC.  Please make certain that she gets a full and proper assessment.

Best,
David
"The real problem is not whether machines think but whether men do." - BF Skinner
12-31-09   222wks VL  2430 CD4 690 (37%)
09-30-09   208wks VL  2050  CD4 925 (42%)
06-25-08   143wks VL  1359  CD4 668 (32%)  CD8 885
02-11-08   123wks off meds:  VL 1364 CD4 892(40%/0.99 ratio)
10-19-07   112wks off meds:   VL 292  CD4 857(37%/0.85 ratio)

One copy of delta-32 for f*****d up CCR5 receptors, and an HLA B44+ allele for "CD8-mediated immunity"... beteer than winning Powerball, almost!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.